Resultados globales: 2 registros encontrados en 0.02 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
1.
12 p, 520.0 KB Analytical study of a higher-order Hopf bifurcation in a tritrophic food chain model / Françoise, Jean-Pierre (Universite de París. Laboratoire Jacques–Louis Lions) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2011 - 10.1016/j.amc.2011.01.109
Applied Mathematics and Computation, Vol. 217 (2011) , p. 7146-7154  
2.
11 p, 302.7 KB From Abel equations to Jacobian conjecture / Francoise, Jean-Pierre (Université P.-M. Curie. Laboratoire Jacques-Louis Lions)
This is a survey relating several subjects bridging algebraic differential equations and their integrability, pertubative approach based on algebraic moments, the Jacobian conjecture and optimal transport of measures defined on the complement of an arrangement of hyperplanes. [...]
2014 - 10.5565/PUBLMAT_Extra14_12
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 209-219  

Vea también: autores con nombres similares
3 Francoise, Jean-Pierre
1 Françoise, J.-P.
3 Françoise, Jean-Pierre
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.